# SDR A6WA200360038

- Difficulty date: September 10, 2003
- Submitted: October 1, 2003
- Operation: Air carrier
- Aircraft: N606AW
- Make and model: Bac 146200A
- Aircraft serial: E2033
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED BUSHING BORES AT LT WING FLAP STRUCTURE AT TRACK 2.  MAINTENANCE REQUESTED REPAIR FROM BAE REF AVMAX FAX NR 1655-6060005.  (M)
